ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Mamidisetty, Kranthi K and Duan, Minlan and Sastry, Shivakumar and Sastry, PS (2009) Multipath Dissemination in Regular Mesh Topologies. In: IEEE transactions on parallel and distributed systems, 20 (8). pp. 1188-1201.

This list was generated on Tue Oct 15 06:41:50 2019 IST.